Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes anxiety while on Lisinopril, Metoprolol and Atorvastatin?

I currently take Lisinopril, Metoprolol Succinate and Atorvasatatin for blood pressure and Cholesterol. I recently tried a multivitamin pack to help with energy and metaboloism. GNC Mega Men Energy and metabolism vitamin pack w/ 6 pills. This made my heart race, as though I had many cups of caffeine. A feeling of great anxiety. I stopped taking these vitamins, but would like a suggestion on maybe not taking all of the vitamins, or maybe another source to help with energy and metabolism. Thanks John
Mon, 18 Jun 2018
Report Abuse
General Surgeon 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

I would never recommend supplements such as those you take. I suggest the hard way of gaining energy; healthy food, exercise, and a good nights' rest.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Husband had triple bypass surgery 12 days ago. Sent him home with Rx for Clopidogrel 75 mg, 1 tablet per day, Atorvastatin 40 mg 1 tablet at...